# SDR 20001206SH027

- Difficulty date: November 17, 2000
- Submitted: December 6, 2000
- Operation: General aviation
- Aircraft: N279W
- Make and model: Cessna 140
- Aircraft serial: 9976
- System (JASC): 2810 · Fuel Storage
- Part: Sealant
- Condition: Failed
- Location: Lt Main Fuel Tnk
- Part time: 7,980 hours
- Component: Lt Fuel Tank
- Component part number: 04221224
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE PARTICLES OF SLOSHING TYPE FUEL TANK SEALANT WERE FOUND ON THE FUEL TANK FINGER SCREEN DURING A POST-ACCIDENT INSPECTION.  THE SUBJECT ACFT HAD AN AUTOFUEL STC WHICH MAY NOT HAVE BEEN COMPATIBLE WITH THE SEALANT WHICH WAS APPLIED IN 1957.  (X)
